# SDR 06FDEA03413

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N433FE
- Make and model: Airbus A310-203
- Aircraft serial: 335
- Aircraft time: 43,818 hours, 20,010 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING, THE RIGHT TIRES GOT HOT WHILE THE LEFT SIDE STAYED BELOW 100' ON TAXI IN THE NR 4 GOT TO 375', NO FANS.  TOWER REPORTED SMOKE COMING FROM THE RIGHT SIDE ON LANDING, SO FIRE CREW DID A PRECAUTIONARY INSPECTION.  ALL OK.  AFTER A/C BLOCKED IN AND FIRE CREW RELEASED A/C, CHECKED TIRE PRESSURES, NONE OVER 200 PSI.  INSPECTED TIRES AND BRAKES FOR LEAKS OR EVIDENCE OF SKIDDING OR DAMAGE.  NONE FOUND.  TEMPS WERE ALL BELOW 250'.  OK FOR SERVICE.
